Nagoya Mathematical Journal

Theory of meromorphic functions on an open Riemann surface with null boundary

Masatsugu Tsuji

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 6 (1953), 137-150.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799487

Mathematical Reviews number (MathSciNet)
MR0059370

Zentralblatt MATH identifier
0053.04602

Subjects
Primary: 30.0X

Citation

Tsuji, Masatsugu. Theory of meromorphic functions on an open Riemann surface with null boundary. Nagoya Math. J. 6 (1953), 137--150. https://projecteuclid.org/euclid.nmj/1118799487


Export citation